# SDR SWAA2019020729323

- Difficulty date: January 13, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,281 hours, 33,121 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A3700
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE WIGGLE PLATE JUST INBOARD OF NR 7 FLAP TRACK CRACKED.  R&R WIGGLE PLATE PER SRM AND DWG.
